American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Benjamin Texier and Kevin Zumbrun. Entropy criteria and stability of extreme shocks: a remark on a paper of Leger and Vasseur. Proc. Amer. Math. Soc. 143 (2015) 749-754.
Abstract, references, and article information   
View Article: PDF

[2] Guangying Lv and Mingxin Wang. Stability of planar waves in mono-stable reaction-diffusion equations. Proc. Amer. Math. Soc. 139 (2011) 3611-3621. MR 2813391.
Abstract, references, and article information   
View Article: PDF

[3] Nguyen Van Minh. Corrigendum to ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations''. Proc. Amer. Math. Soc. 138 (2010) 2263-2263. MR 2596067.
Abstract, references, and article information   
View Article: PDF

[4] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information   
View Article: PDF

[5] Yue Liu and Masahito Ohta. Stability of solitary waves for the Ostrovsky equation. Proc. Amer. Math. Soc. 136 (2008) 511-517. MR 2358491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xu-Qian Fan. A uniqueness result of Kähler Ricci flow with an application. Proc. Amer. Math. Soc. 135 (2007) 289-298. MR 2280196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Juncheng Wei and Matthias Winter. On a cubic-quintic Ginzburg-Landau equation with global coupling. Proc. Amer. Math. Soc. 133 (2005) 1787-1796. MR 2120279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hua-Huai Chern, Jong-Shenq Guo and Chu-Pin Lo. The self-similar expanding curve for the curvature flow equation. Proc. Amer. Math. Soc. 131 (2003) 3191-3201. MR 1992860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matthias Birkner, José Alfredo López-Mimbela and Anton Wakolbinger. Blow-up of semilinear pde's at the critical dimension. A probabilistic approach. Proc. Amer. Math. Soc. 130 (2002) 2431-2442. MR 1897470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hamid Ghidouche, Philippe Souplet and Domingo Tarzia. Decay of global solutions, stability and blowup for a reaction-diffusion problem with free boundary. Proc. Amer. Math. Soc. 129 (2001) 781-792. MR 1802001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Norimichi Hirano and Noriko Mizoguchi. Positive unstable periodic solutions for superlinear parabolic equations . Proc. Amer. Math. Soc. 123 (1995) 1487-1495. MR 1234627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ismael Ali, Alfonso Castro and R. Shivaji. Uniqueness and stability of nonnegative solutions for semipositone problems in a ball . Proc. Amer. Math. Soc. 117 (1993) 775-782. MR 1116249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Achilles Tertikas. Stability and instability of positive solutions of semipositone problems . Proc. Amer. Math. Soc. 114 (1992) 1035-1040. MR 1092928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. J. Brown and R. Shivaji. Instability of nonnegative solutions for a class of semipositone problems . Proc. Amer. Math. Soc. 112 (1991) 121-124. MR 1043405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1